Search - Archive ouverte HAL Access content directly

Filter your results

7 Results
Image document


Susanna Zimmermann
Annales de l'Institut Fourier, In press
Journal articles hal-01719064v2

Sommation effective d’une somme de Borel par séries de factorielles / Effective Borel-resummation by factorial series

Eric Delabaere , Jean-Marc Rasoamanana
Annales de l'Institut Fourier, 2007, 57 (2), pp.421-456. ⟨10.5802/aif.2263⟩
Journal articles hal-01389260v1

Finite presheaves and $ \mathscr{A}$-finite generation of unstable algebras mod nilpotents

Geoffrey Powell
Annales de l'Institut Fourier, 2019, 69 (5), pp.2169-2204. ⟨10.5802/aif.3292⟩
Journal articles hal-02324705v1

Clifford’s Theorem for real algebraic curves

Jean-Philippe Monnier
Annales de l'Institut Fourier, 2010, 60 (1), pp.31 - 50. ⟨10.5802/aif.2516⟩
Journal articles hal-01893251v1

On the equivariant cohomology of Hilbert schemes of points in the plane

Pierre-Emmanuel Chaput , Laurent Evain
Annales de l'Institut Fourier, 2015, 65 (3), pp.1201-1250. ⟨10.5802/aif.2955⟩
Journal articles hal-00713204v1

Linear free divisors and the global logarithmic comparison theorem

Jean-Michel Granger , David Mond , Alicia Nieto-Reyes , Mathias Schulze
Annales de l'Institut Fourier, 2009, 59 (2), pp.811 - 850. ⟨10.5802/aif.2448⟩
Journal articles hal-03040203v1

Non Kählerian equivariant compactifications of an algebraic multiplicative group

François Lescure , Laurent Meersseman
Annales de l'Institut Fourier, 2002, 52 (1), pp.255 - 273. ⟨10.5802/aif.1885⟩
Journal articles hal-01894490v1